A Two-Parameter Poisson-Sujatha Distribution

Rama Shanker*, Kamlesh Kumar Shukla, Tekie Asehun Leonida

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

8 Downloads (Pure)

Abstract

A two-parameter Poisson-Sujatha distribution which is a Poisson mixture of two-parameter Sujatha distribution, and includes Poisson-Sujatha distribution as particular case has been proposed. Its moments and moments based measures including coefficient of variation, skewness, kurtosis and index of dispersion have been obtained. Maximum likelihood estimation has been explained for estimating its parameters. Goodness of fit of the proposed distribution has been explained with two over-dispersed count datasets and the fit has been compared with one parameter Poisson-Lindley distribution and Poisson-Sujatha distribution and a generalization of Poisson-Sujatha distribution.
Original languageEnglish
Pages (from-to)70-78
Number of pages9
JournalAmerican Journal of Mathematics and Statistics
Volume10
Issue number3
DOIs
Publication statusPublished - 2020

Keywords

  • Sujatha distribution
  • Poisson-Sujatha distribution
  • Two-parameter Sujatha distribution
  • Moments based measures
  • Maximum likelihood estimation

Fingerprint Dive into the research topics of 'A Two-Parameter Poisson-Sujatha Distribution'. Together they form a unique fingerprint.

  • Cite this